Solutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman Transformation
Damien Kolawolé Kêgnidé Adjaï1, Lucas Hervé Koudahoun1, Jean Akande1, Yélomè Judicaël Fernando Kpomahou2 & Marc Delphin Monsia1 Show affiliations
- University of Abomey-Calavi, Benin
- University of Abomey, Benin
Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 241–252 · doi.org/10.3844/jmssp.2018.241.252
Abstract
A new approach using the generalized Sundman transformation to solve explicitly and exactly in a straightforward manner the cubic elliptic Duffing equation is proposed in this study. The method has the advantage to closely relate this equation to the linear harmonic oscillator equation and to be applied to solve other nonlinear differential equations. As a result, explicit and exact general periodic solutions to some Painlevé-Gambier type equations have been established and in particular, it is shown that a reduced Painlevé-Gambier XII equation can exhibit trigonometric solutions, but with a shift factor.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Kêgnidé Adjaï, D. K., Koudahoun, L. H., Akande, J., Kpomahou, Y. J. F. & Monsia, M. D. (2018). Solutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman Transformation. Journal of Mathematics and Statistics, 14(1), 241–252. https://doi.org/10.3844/jmssp.2018.241.252
- Licence
- CC BY 3.0
- Issue
- Volume 14, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
